U.S. doctors online nowAsk doctors free
Hyattsville, MD
A 32-year-old male asked:

What are the antidepressant drugs that boast libido in women and not loose sexual desire?

2 doctor answers4 doctors weighed in
Dr. Carlos Satulovsky
Psychiatry 28 years experience
wellbutrin (bupropion): Wellbutrin (bupropion) is a classic recommendation whenever decreased libido is to be avoided; as opposed as the sexual side effects of ssri s. This does not mean this side effect ( increased libido) is guaranteed; the indication remains as antidepressant. Ask the prescribing dr. Good luck.
Dr. Donald Steinmuller
Nephrology and Dialysis 33 years experience
Welbutrin-bupropion: SSRI antidepressants can effect sexual desire and ability to obtain orgasm. Wellbutrin (bupropion) is an alternative that may be better. Viagra can help some women with problems on antidepressants. See this link: http://www.uptodate.com/contents/sexual-problems-in-women-beyond-the-basics?source=search_result&search=sexual+dysfunction+in+women&selectedTitle=1%7E150

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 21, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.